# SDR CALA2018111402372

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 13,108 hours, 4,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Broken
- Location: Antenna Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO AIRPORT FOR LOUD BANGING NOISE ON UPPER FUSELAGE  / FOUND WIFI ANTENNA RUBBER SEAL BROKEN AND HANGING DOWN LH SIDE OF ACFT BY EMERGENCY EXIT DOOR / REPLACED NECESSARY COMPONENTS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1380525  SN OFF 0277  / FAIRING, ASSY,   OFF 29-5320-9-0001 0277 ON 29-5320-9-0001 8061
